MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SL-636
Medical Device Problem Codes Break (1069); Unraveled Material (1664)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post operatively, the sutures broke.The wound had broken up and re-surgery had to be done.The suture was noted to broke in about same place, in cutis, about 5-7cm from the stitch.The suture broke in the clinic.The knots has been left and suture has gone straight off.The cat was readmitted.
 
Event or Problem Description
According to the reporter, post operatively, the sutures broke during a veterinary case.The wound had broken open and re-suturing had to be done.The suture was noted to break in about same place, in cutis, about 5-7cm from the stitch.The suture broke in the clinic.The knots has been left and suture has gone straight off.The cat died.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7478288
Report Number9612501-2018-00906
Device Sequence Number11043951
Product Code GAM
UDI-Device Identifier10884521049062
UDI-Public10884521049062
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-636
Device Catalogue NumberSL-636
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2018
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1